# SDR ASOA201201597

- Difficulty date: May 7, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 26,418 hours, 23,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED AROUND NUTPLATE RBL 9 AT FS 559+96.  REMOVED CORROSION BY BLENDING  IAW STEP (1) OF GREO 601R-53-00-005.  PERFORMED UT-THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT PROCEDURE UT-3.  MIN MATERIAL REMAINING IS .048", ORIGINAL IS .050" MATERIAL REMOVED IS .002" WITHIN LIMITS IAW REO 601R-53-00-005.
